# SDR CHQA201100039

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 24,481 hours, 19,876 cycles
- Engine: Allsn AE3007A
- Engine time: 11,352 hours, 10,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 4 PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 PROXIMITY LIGHT STRIP AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
